# SDR CA090807005

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 42,466 hours
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631001
- Condition: Burst
- Location: Hyd System
- Part time: 18 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXING OUT FOR DEPARTURE, HYD SYS WAS SEEN TO LOSE ALL PRESSURE. THE ACFT WAS STOPPED AND MX REQUESTED.  INSP REVEALED THAT THE HYD LINE BETWEEN THE PUMP AND FILTER HAD BURST AT THE FILTER END FITTING.  NO LEAKS HAD BEEN OBSERVED WHILE THE ACFT WAS STATIONARY AND ALL INDICATIONS WERE NORMAL PRIOR TO THE EVENT.  FURTHER INVESTIGATION REVEALED THAT MFG HAD ISSUED AN OPTIONAL MOD IN 1996 (S/B 340-29-017, MOD 2771) TO INSTALL AN IMPROVED HOSE AT THIS LOCATION.  HAVE INSTITUTED A FLEET CAMPAIGN TO ENSURE THAT ONLY THE IMPROVED HOSES ARE INSTALLED ON ACFT.
